# SDR CA130320006

- Difficulty date: September 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 25,890 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ISSUE WITH THE MM PN 100-590038-17, SECTION 27-40-00, HORIZONTAL STABILIZER ACTUATOR ADJUSTMENT, PARTICULARLY FIG 203-HORIZONTAL STABILIZER TRAVEL RADIUS TEMPLATE. THE MANUAL PROVIDES THIS PICTURE FOR THE PURPOSE OF PRINTING TO USE AS A TRAVEL GAUGE FOR RIGGING THE SYSTEM.  WHAT THE MANUAL DOES NOT TELL YOU IS THAT THE TEMPLATE IS THE WRONG SIZE WHEN PRINTED AND THUS IS MISLEADING AND CAUSES THE MECHANIC TO RIG THE SYSTEM ERRONEOUSLY. ALERTED MFG OF THIS PROBLEM VIA E-MAIL TO THEIR SUPPORT TEAM 6 MONTHS AGO BUT HAVE HAD NO RESPONSE OR SEEN ANY CORRECTION TO THEIR MANUAL. THIS PROBLEM HAS RECURRED SINCE THEN.
